Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ (-1,\,1)$ algebras


Author: Irvin Roy Hentzel
Journal: Proc. Amer. Math. Soc. 24 (1970), 24-28
MSC: Primary 17.60
DOI: https://doi.org/10.1090/S0002-9939-1970-0248186-7
MathSciNet review: 0248186
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Structure of algebras, Amer. Math. Soc. Colloq. Publ., vol. 24, Amer. Math. Soc., Providence, R. I., 1939. MR 1, 99. MR 0123587 (23:A912)
  • [2] -, The structure of right alternative algebras, Ann. of Math. (2) 59 (1954), 408-417. MR 15 774. MR 0061096 (15:774b)
  • [3] N. J. Divinsky, Rings and radicals, Univ. of Toronto Press, Ontario, 1965. MR 33 #5654. MR 0197489 (33:5654)
  • [4] I. R. Hentzel, $ ( - 1,\,1)$ rings, Proc. Amer. Math. Soc. 22 (1969), 367-374. MR 0242909 (39:4236)
  • [5] C. Maneri, Simple $ ( - 1,{\mkern 1mu} 1)$ rings with an idempotent, Proc. Amer. Math. Soc. 14 (1963), 110-117. MR 26 #165. MR 0142596 (26:165)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.60

Retrieve articles in all journals with MSC: 17.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0248186-7
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society